# SDR AALA20011278

- Difficulty date: June 16, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 632 - AUA-MIA - FLIGHT ATTENDANT REPORTED SMELL OF ELECTRICAL FUMES AND SMOKE IN CABIN.  RETURNED AUA AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED RECIRCULATION FANS.  INSPECTED A/C DISTRIBUTION.  INSPECTED MID GALLEY COFFEE MAKERS AND WIRING.  NO DEFECTS NOTED.  PRESSURIZED AIRCRAFT.  NO SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
